# SDR UALA2013040402226

- Difficulty date: April 2, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 58,631 hours, 16,402 cycles
- Engine: Pwa PW2037
- System (JASC): 2397 · Communications System Wiring
- Part: Coupler
- Part number: 490S1
- Part serial: 12160
- Condition: Failed
- Location: Hf System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT HF RADIO FAILED TO TUNE OR TRANSMIT IN FLIGHT.   GROUND TESTED LEFT HF RADIO, OP CHECKED OK.  RANG-OUT COAX CABLE FROM M241 AT COUPLER TO LEFT HF TRANSCEIVER M152 READ 1.23 OHMS.  JUMPED BETWEEN CENTER CONDUCTOR AND SHIELD.  REPLACED LEFT HF COUPLER PER AMM, OP CHECKED GOOD.
